# SDR DALA1228476707

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 41,009 hours, 15,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT INSPECTION FOUND SEATS ROW 24-27 PATH LIGHTS INOPERATIVBE.  REPAIRED WIRING AND TESTS OK.
